MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE INSTRUMENTS: ALIGNMENT DEVICE

DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE INSTRUMENTS: ALIGNMENT DEVICE
Catalog Number 254600422
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the workshops, there were many difficulties in mating the fb test tibial bases with the ll/mr wedge tests.For example, in some cases it is impossible to get the wedge to be 100% fixed to the tibial test, leaving it slightly loose with a light between both components.In other cases, the wedge screw was fused to the tibial base, making it impossible to disengage them.At first, we suspected that some of the participants were being "rough" with the materials.However, we did the test, and even though we were very careful, the same thing happened to us.On the other hand, the 2 pieces (cod 254600422), both from the same batch, broke when the decoupling of the definitive implants was carried out.In both cases, the rupture occurred after coupling and uncoupling approximately 10 times.The use of the device was being correct.The instruments associated with attune revision were used.The reality is that due to the size of the plastic bones, it was worked with tibial bases 4 and 5.I tried the 6 and had problems.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
KNEE INSTRUMENTS: ALIGNMENT DEVICE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24969520
Report Number1818910-2026-07495
Device Sequence Number13406820
Product Code LXH
UDI-Device Identifier10603295440352
UDI-Public(01)10603295440352(10)GM6176407
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600422
Device Lot NumberGM6176407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/02/2026
07/02/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/03/2026
07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown